HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global Existence of Small Classical Solutions to Nonlinear Schrödinger Equations

Files in This Item:
pre817.pdf151.9 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83967

Title: Global Existence of Small Classical Solutions to Nonlinear Schrödinger Equations
Authors: Ozawa, Tohru Browse this author
Zhai, Jian Browse this author
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 817
Start Page: 1
End Page: 15
Abstract: We study the global Cauchy problem for nonlinear Schrödinger equations with cubic interactions of derivative type in space dimension n ¸ 3. The global existence of small classical solutions is proved in the case where every real part of the first derivatives of the interaction with respect to first derivatives of wavefunction is derived by a potential function of quadratic interaction. The proof depends on the energy estimate involving the quadratic potential and on the endpoint Strichartz estimates.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69625
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University